| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, -11.50/+1.0/025 (sphere/cylinder/axis), in the patients left eye (os).The lens was reported as low vaulting and remained implanted.Additional information has been requested but none has been forthcoming.